# SDR W8PA971192

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 656827015
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E SUPPORT BRACKET IS CRACKED.  REPLACED WITH NEW PART.  (M)
